# SDR AALA202010219018

- Difficulty date: October 20, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737823
- Aircraft serial: 33208
- Aircraft time: 32,715 hours, 13,209 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  MAIN CABIN CENTER AISLE FLOOR PANEL SOFT AND POPPING BETWEEN SEAT ROW 15 AND ROW 18.  REPAIRED FLOOR PANEL, PER AARD 53-00-00-6.
